# SDR SWAA084675

- Difficulty date: August 24, 2008
- Submitted: August 28, 2008
- Operation: Air carrier
- Aircraft: N370SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26597
- Aircraft time: 51,269 hours, 43,947 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 215201
- Part serial: 2386
- Condition: Faulty
- Location: E&E Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

AIR TURNBACK / DECLARED EMERGENCY.  FLIGHT CREW REPORTED SMOKE IN CABIN.  INSPECTED AIRCRAFT, FOUND GASPER FAN FAULTY.  REMOVED AND REPLACED GASPER FAN PER MM.
